# SDR AALA201903229013

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 37,087 hours, 13,140 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Failed
- Location: Cabin Lights
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DECENT, AT APPROXIMATELY 10,000 FT,  F/A CALLED STATING THAT SHE AND SOME PAX AT 3L & R SMELLED ELECRICAL FUMES.  NO SMOKE, NO OXYGEN REQUIRED, NO HEALTH ISSUES REPORTED,  ODOR WAS GONE BEFORE LANDING.  FOUND OVERHEAD LIGHT BALLAST 23DEF FAILED.  REPLACED THE BALLAST. OPS CHECKED OK.
